# SDR 05FDEA00423

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E SKIN  HAS A  .4 CRACK ON IB CORNER OF CUTOUT FOR PANEL 681 AB REF N00265.  REPAIRED SKIN IAW EA 6-5710-86028.
